# SDR HALA0700296

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,531 hours, 4,001 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: 70R065
- Part serial: L34184
- Condition: Cracked
- Location: Starter Gbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 STARTER GEAR BOX HOUSING ASSEMBLY CRACKED.  REPLACED NR 2 HOUSING ASSY.  LEAK CHECK OK.
